Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2771 Publications

2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications, vol. 64, no. 4, SIAM, 2020, pp. 595–614, doi:10.1137/S0040585X97T989726.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7563 | OA
Yalniz, Gökhan, and Nazmi B. Budanur. “Inferring Symbolic Dynamics of Chaotic Flows from Persistence.” Chaos, vol. 30, no. 3, AIP Publishing, 2020, p. 033109, doi:10.1063/1.5122969.
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Choudhary, Aruni, et al. “Coxeter Triangulations Have Good Quality.” Mathematics in Computer Science, Springer Nature, 2020, doi:10.1007/s11786-020-00461-5.
View | Files available | DOI
 
2020 | Preprint | IST-REx-ID: 7568 | OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of the PL-Approximation of Isomanifolds.” EUROCG 2020.
View | Download Preprint (ext.)
 
2020 | Journal Article | IST-REx-ID: 7572
Dos Santos Caldas, Paulo R., et al. “Computational Analysis of Filament Polymerization Dynamics in Cytoskeletal Networks.” Methods in Cell Biology, Elsevier, doi:10.1016/bs.mcb.2020.01.006.
View | DOI
 

Search

Filter Publications